# SDR DALA2022062804504

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 FWD GALLEY FLOORBEAM AT STA 287 RBL 59 FOUND WITH CORROSION. CORRECTIVE ACTION: THE CORRODED UPPER CHORD REPLACED & AT STA 287 RBL 71.62 ONE ENLARGED HOLE OF U CHANNEL REPAIRED AND ACCOMPLISHED AS PER PRI 600081-14. (2294451)
